# SDR YENA2022050400440

- Difficulty date: May 1, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N358JB
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 618
- Aircraft time: 22,681 hours, 15,866 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fan
- Part number: 4101722
- Part serial: 2074
- Condition: Failed
- Location: Recirc-Fan-Lh
- Part time: 22,681 hours, 15,866 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1250, SAV-BOS. ' STRONG ODOR IN FLIGHT DECK; PERFORMED INSPECTION IN CABIN/COCKPIT PER FIM 21-20-00. FOUND A BAD RECIRCULATION FAN. REMOVED AND REPLACED RECIRC. FAN PER AMM 21-24-01. OPS CHECK SATISFACTORY. A/C OK FOR SERVICE.'
